# SDR 2012FA0000572

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N61SJ
- Make and model: Lear 55LEAR
- Aircraft serial: 55081
- Aircraft time: 15,183 hours, 9,311 cycles
- Engine: Garrtt TFE731*
- Engine time: 15,039 hours, 9,250 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7313AR
- Part serial: P85273
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

CLIMBING TO 38000 FT AT CRUISE, PILOT HEARD LOUD NOISE, THINKING IT WAS EMERGENCY PRESSURIZATION VALVE, AIRPLANE THEN YAWED.  PILOT NOTICED POWER DECREASE ON LT ENGINE.  NO WARNING LIGHTS, EMERGENCY INDICATIONS.  PILOT BROUGHT ENGINE TO IDLE. OIL PRESSURE, OIL TEMP, FUEL FLOW, ALL NORMAL. BEGAN DESCENT AND ROUGHLY AT 5000 FT, PILOT HEARD LOUD NOISE FROM LT ENGINE AND SHUTDOWN. THEY MADE A 1 ENGINE LANDING.  PILOT NOTED THAT HE COULD NOT TURN LEFT ENGINE FAN BLADE.
